CSpace
一种Wilcoxon型统计量的中心极限定理
朱力行
1993
Source Publication应用概率统计
ISSN1001-4268
Volume009Issue:004Pages:371
Abstract本文给出了一种类似于两样本Wilcoxen统计量的秩和统计量的中心极限定理,特别地当变量服从球对称分布P时,其极限分布与分布P无关。此统计量可对分布的球对称性进行初步的检验。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37400
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
朱力行. 一种Wilcoxon型统计量的中心极限定理[J]. 应用概率统计,1993,009(004):371.
APA 朱力行.(1993).一种Wilcoxon型统计量的中心极限定理.应用概率统计,009(004),371.
MLA 朱力行."一种Wilcoxon型统计量的中心极限定理".应用概率统计 009.004(1993):371.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[朱力行]'s Articles
Baidu academic
Similar articles in Baidu academic
[朱力行]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[朱力行]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.